I haven't found any oral medicine that doesn't give me side effects. Januvia, gave me a tight chest, overall feeling of the flu, stopped taking it and it all side effects went away. Would insulin inj…

I haven't found any oral medicine that doesn't give me side effects. Januvia, gave me a tight chest, overall feeling of the flu, stopped taking it and it all side effects went away. Would insulin injections have less side effects? Currently A1c is 11.4, and I've just started testing with a glucose meter. I can see the benefits of a low carb diet, to no diet, but will diet and excersize be enough to get sugar down? I hate taking drugs thal make me feel sick. I really need to learn how to deal with this. Beth

Views: 17

Comment by Cody Turner on November 30, 2007 at 3:23am
I had the same experience with oral medications which is why I had no choice but to go on insulin injections. I didn't have any side effects from the insulin.
Comment by Jenny on November 30, 2007 at 7:28am
Beth,

I have heard from hundreds of people with type 2 who have reduced blood sugars as high as yours by testing 1 and 2 hours after meals and cutting carbs until they are able to stay under 140 mg/dl. They have gone from A1cs of 13% down to the 5% range.

Here are the stories: The Five Percent Club - They Did it and So Can You

They did it using this technique:

Newly Diagnosed the alt.support.diabetes help page
Comment by Robert on November 30, 2007 at 12:39pm
Well,I been on insulin for about 7-years no side effects,I felt better on insulin,then the pills,that stimulate beta insulin cells.
Comment by Beth on November 30, 2007 at 9:03pm
I am so glad I found this website. I feel as though I'm the only one who is getting side effects from my diabetes meds. I do appreciate the comments. I need all the moral support I get right now. I would really like to see my glucose levels drop with diet and excersize. I've lost 8 pounds and I'm walking an hour a day. 3 mph. I will be adding some resistance bands to see if more muscle will help to lower my glucose. Thanks again, Beth
Comment by Beth on November 30, 2007 at 9:05pm
Doctor has switched me from Januvia to Metformin and Lantis shots hope this works. Beth
Comment by Robert on November 30, 2007 at 9:19pm
great there both good diabetes meds.

Comment

You need to be a member of Diabetes community by Diabetes Hands Foundation: TuDiabetes to add comments!

Join Diabetes community by Diabetes Hands Foundation: TuDiabetes

Advertisement



REsources

From the Diabetes Hands Foundation blog...

#MedicareCoverCGM Panel Discussion

If you follow the diabetes online community, you know that #MedicareCoverCGM is a big deal. We have continued to raise awareness on #MedicareCoverCGM because we believe that ALL people living with diabetes should have access to continuous glucose monitors (CGM). With Read on! →

#WalkWithD: Making MORE Sense of Diabetes

  A few years ago, we at Diabetes Hands Foundation reached out to the members on TuDiabetes and asked them to share their perspective of life with diabetes through one of the five senses, as part of an initiative called Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)


DHF VOLUNTEERS


Lead Administrator

Bradford (has type 1)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

Brian (bsc) (has type 2)

Gary (has type 2)

David (dns) (type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service